MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-15
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the xience alpine, everolimus eluting coronary stent system, instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed, mildly tortuous and mildly calcified de novo lesion in the mid right coronary artery.On (b)(6) 2017, the patient presented with a sub-acute myocardial infarction.A 4.0x15mm xience alpine stent was implanted and the patient was discharged on (b)(6) 2017.On (b)(6) 2018, the patient was re-hospitalized with chest pain.An angiogram and optical coherence tomography (oct) confirmed thrombosis.The thrombosis was treated with a thrombus-aspiration catheter, balloon dilatation, and a 3.5x22mm non-abbott stent was implanted.The physician suspected that the stent thrombosis occurred due to the patient not taking dual antiplatelet drug therapy after stenting.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7229645
Report Number2024168-2018-00703
Device Sequence Number11196719
Product Code NIQ
UDI-Device Identifier08717648199615
UDI-Public08717648199615
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Catalogue Number1125400-15
Device Lot Number7051641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Initial Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight57